# SDR SIMA31813

- Difficulty date: October 19, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367131828001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE SERVICE DOOR SILL PLATE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SILL PLATE IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
